Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SallyLee

Starting on Accutane?

Recommended Posts

I've just started on accutane and just like my dermo promised, my acne is getting worse. It's basically concentrated on my forehead and cheeks and it's not too bad yet but I'm just worried it's going to get really awful soon. What should I expect in the next few weeks? and when should I start clearing up?

thanks :)

Share this post


Link to post
Share on other sites

from what i have heard on my derma and from what i have researched the first few days or weeks your pimples will all breakout then will clear eventually because of accutane... its like getting all the pimples to show then clearing them out...

Share this post


Link to post
Share on other sites

-will have breakouts for awhile but thats just the tane clearing out everything from within.

-you'll get very dry (lips, eyes, skin), also you may get some eczema on your arms and back of hands.

-will start to feel very tired throughout the day.

for the dryness of the skin i would suggest buying eucerin redness relief (the night cream and day cream) and for the dry lips and eczema get aquaphor by eucerin, works great

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×